# SDR CA021218006

- Difficulty date: November 28, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 10,939 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Disc
- Part number: 7636309103102
- Condition: Cracked
- Location: Rotor Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT INSPECTION AND TO COMPLY WITH ASB76-66-36 THE ROTOR BRAKE DISC WAS FOUND TO BE CRACKED. NO OTHER DEFECTS FOUND. PART REPLACED. REPORTED FINDING TO SIKORSKY.
